Skip to main content
Log in

Exponential sums and nonlinear Schrödinger equations

  • Published:
Geometric & Functional Analysis GAFA Aims and scope Submit manuscript

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Institutional subscriptions

References

  • [B]J. Bourgain, Fourier restriction phenomena for certain lattice subsets and applications to nonlinear evolution equations, Preprint I.H.E.S., September 1992, and Part I in this issue.

Download references

Author information

Authors and Affiliations

Authors

Rights and permissions

Reprints and permissions

About this article

Cite this article

Bourgain, J. Exponential sums and nonlinear Schrödinger equations. Geometric and Functional Analysis 3, 157–178 (1993). https://doi.org/10.1007/BF01896021

Download citation

  • Received:

  • Issue Date:

  • DOI: https://doi.org/10.1007/BF01896021

Navigation